# SDR MASA200602319

- Difficulty date: September 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 3,202 hours, 2,504 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Condition: Unknown
- Location: Spoilers
- Part time: 3,249 hours, 2,542 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2936 TUS.  SPOILER/STAB FAULT.  MX REMOVED AND REPLACED SSCU.
